5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
M. Pressland and J. Sauter, “On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules”, Algebras and Representation Theory , 2021.
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
W.W. Crawley-Boevey, et al., “Combinatorics of faithfully balanced modules”, Journal of Combinatorial Theory, Series A, vol. 182, 2021, : 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
B. Ma and J. Sauter, “On faithfully balanced modules, F-cotilting and F-Auslander algebras”, JOURNAL OF ALGEBRA, vol. 556, 2020, pp. 1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Ö. Eiriksson and J. Sauter, “Quiver-graded Richardson orbits”, COMMUNICATIONS IN ALGEBRA, vol. 47, 2019, pp. 4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
W.W. Crawley-Boevey and J. Sauter, “On quiver Grassmannians and orbit closures for representation-finite algebras”, MATHEMATISCHE ZEITSCHRIFT, vol. 285, 2017, pp. 367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
M. Pressland and J. Sauter, “On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules”, Algebras and Representation Theory , 2021.
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
W.W. Crawley-Boevey, et al., “Combinatorics of faithfully balanced modules”, Journal of Combinatorial Theory, Series A, vol. 182, 2021, : 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
B. Ma and J. Sauter, “On faithfully balanced modules, F-cotilting and F-Auslander algebras”, JOURNAL OF ALGEBRA, vol. 556, 2020, pp. 1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Ö. Eiriksson and J. Sauter, “Quiver-graded Richardson orbits”, COMMUNICATIONS IN ALGEBRA, vol. 47, 2019, pp. 4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
W.W. Crawley-Boevey and J. Sauter, “On quiver Grassmannians and orbit closures for representation-finite algebras”, MATHEMATISCHE ZEITSCHRIFT, vol. 285, 2017, pp. 367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung